MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIMA; TUBE, DRAINAGE, SUPRAPUBIC

BOSTON SCIENTIFIC CORPORATION FLEXIMA; TUBE, DRAINAGE, SUPRAPUBIC
Model Number 32375
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for evaluation.It was observed that the suture returned inside the stent.It was possible to observe that the suture was detached.No other damages were observed.
 
Event or Problem Description
Reportable based on device analysis completed on 06mar2024.It was reported that the device was difficult to advance.An 8f flexima nephrostomy catheter system was selected for use.During the procedure, a hard resistance was encountered upon pushing the catheter in.The procedure was completed with a different device.No complications reported, and the patient's condition was normal.However, investigation of the returned device revealed that the suture was detached.

Brand Name
FLEXIMA
Common Device Name
TUBE, DRAINAGE, SUPRAPUBIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19021708
Report Number2124215-2024-14285
Device Sequence Number18137915
Product Code GBO
UDI-Device Identifier08714729323303
UDI-Public08714729323303
Combination Product (Y/N)N
Initial Reporter CountryKS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/11/2026
Device Model Number32375
Device Catalogue Number32375
Device Lot Number0031607028
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/06/2024
Initial Report FDA Received Date04/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexMale